Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Volterra's integral equation of the second kind, with discontinuous kernel. II


Author: Griffith C. Evans
Journal: Trans. Amer. Math. Soc. 12 (1911), 429-472
MSC: Primary 45D05
DOI: https://doi.org/10.1090/S0002-9947-1911-1500899-X
MathSciNet review: 1500899
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500899-X
Article copyright: © Copyright 1911 American Mathematical Society

American Mathematical Society